# SDR SWAA2025012177950

- Difficulty date: December 16, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 40,440 hours, 19,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BTW BS 340 TO 360 AT LBL 12 AT FWD GALLEY AREA 2024-764536<[01] REPLACED WEB AND FASTENERS LOCATED BTW BS 340 TO 360 AT LBL 12 AT FWD GALLEY AREA IAW B737-800 SRM-51-40-02; SRM-51-10-02 ITEM 9 AND DWG:141A5400 SHEET:46 REV:A. SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED WEB AND FASTENERS LOCATED BTW BS 340 TO 360 AT LBL 12 AT FWD GALLEY AREA IAW B737-800 SRM-51-40-02; SRM-51-10-02 ITEM 9 AND DWG:141A5400 SHEET:46 REV:A. SEE INDIVIDUAL SIGN-OFF BELOW
